Volume no :13, Issue no: 2, May (2015)

IDENTITIIES AND PARSEVAL TYPE RELATIONS FOR THE


Author's: Ne┼če Dernek
Pages: [75] - [95]
Received Date: March 26, 2015
Submitted by:
DOI: http://dx.doi.org/10.18642/jpamaa_7100121475

AbstractReferencesDownload

NONTRIVIAL SOLUTIONS OF ASYMPTOTICALLY LINEAR SECOND ORDER INDEFINITE HAMILTONIAN SYSTEMS


Author's: Yingying Chen and Jinhang Xu
Pages: [97] - [113]
Received Date: May 11, 2015
Submitted by:
DOI: http://dx.doi.org/10.18642/jpamaa_7100121496

AbstractReferencesDownload

REGULARITY RESULTS FOR ANISOTROPIC PARABOLIC EQUATIONS WITH DATA


Author's: Fares Mokhtari
Pages: [115] - [136]
Received Date: March 15, 2015
Submitted by:
DOI: http://dx.doi.org/10.18642/jpamaa_7100121467

AbstractReferencesDownload

ON EXISTENCE OF SOLUTION FOR NONLINEAR FRACTIONAL DIFFERENTIAL EQUATIONS WITH FOUR-POINT NONLOCAL FRACTIONAL BOUNDARY CONDITIONS


Author's: Mahmoud Helal
Pages: [137] - [151]
Received Date: March 27, 2015
Submitted by:
DOI: http://dx.doi.org/10.18642/jpamaa_7100121482

AbstractReferencesDownload